# SDR AALA20012187

- Difficulty date: December 31, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1658 - EN ROUTE DFW-TUL - SHORTLY AFTER TAKEOFF, NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED GEAR RETRACTION PER THE MM.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
